MathSciNet Relay Station
MathSciNet bibliographic data
MR1135542 11F55 (11F67 11F80)
Ash, Avner; Pinch, Richard; Taylor, Richard An $\widehat{A_4}$ extension of ${\bf Q}$ attached to a nonselfdual automorphic form on ${\rm GL}(3)$. Math. Ann. 291 (1991), no. 4, 753–766.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement